MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; DBD-VANTEX 7FR 16CM 3L CVC STOCK+ BUNDLE

Centurion Medical Products, LP CENTURION; DBD-VANTEX 7FR 16CM 3L CVC STOCK+ BUNDLE
Catalog Number ECVC6690
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the probe cover inside the medline central line kit is splitting down the seam when being secured, thus causing a break in sterile field.".
 
Additional Manufacturer Narrative
Provider/staff reported today that the probe cover inside the medline central line kit is splitting down the seam when being secured, thus causing a break in sterile field; it wasn¿t used on patient, no harm, but split when putting on probe.The package with the customer returned sample was received but was unable to be located for sample evaluation, and centurion's complaint history and production data were reviewed with no similar complaints reported.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.At this time, the root cause cannot be determined, and this issue will continue to be monitored by centurion¿s complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
DBD-VANTEX 7FR 16CM 3L CVC STOCK+ BUNDLE
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50934831
Report Number1824619-2026-00129
Device Sequence Number13159108
Product Code LRO
UDI-Device Identifier10653160320432
UDI-Public10653160320432
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC6690
Device Lot Number2024020690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown